Xie Yingchao, . The Random Attractors of StochasticDuffing-Van Der Pol Equations with Jumps[J]. Chinese Journal of Applied Probability and Statistics, 2010, 26(1): 9-23.
Citation:
|
Xie Yingchao, . The Random Attractors of StochasticDuffing-Van Der Pol Equations with Jumps[J]. Chinese Journal of Applied Probability and Statistics, 2010, 26(1): 9-23.
|
Xie Yingchao, . The Random Attractors of StochasticDuffing-Van Der Pol Equations with Jumps[J]. Chinese Journal of Applied Probability and Statistics, 2010, 26(1): 9-23.
Citation:
|
Xie Yingchao, . The Random Attractors of StochasticDuffing-Van Der Pol Equations with Jumps[J]. Chinese Journal of Applied Probability and Statistics, 2010, 26(1): 9-23.
|